# SDR KBMA117620

- Difficulty date: June 17, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WILL NOT ACCEPT APU POWER.  REPAIRED BROKEN WIRE PG/NE INOPERATIVE IN AFT BAGGAGE COMPARTMENT.
